# SDR FDEA201406111407

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 44,637 hours, 9,238 cycles
- Engine: Pwa PW4462
- System (JASC): 7710 · Power Indicating System
- Part: Fmu
- Part number: 8010004
- Part serial: F18348
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR AN ENGINE FAIL LIGHT.  NR 3 ENGINE WOULD NOT FULLY SPOOL UP.  PERFORMED GVI FOR BOTH ENGINE INTAKE & EXHAUST AREA, FOUND NO DEFECTS.  NO FAULTS STORED ON ALL EEC.  PERFORMED FADEC INTERFACE TEST ON BOTH FCC-1 & FCC-2.  ALL TEST PASSED IAW MM 22-01-10-5.  DEU NR 3 HAS NO FAULT.  ENGINE PRESSURE RATIO INDICATOR INOPERATIVE & AUTO THROTTLES INOPERATIVE.  ACFT CATII.  RAN NR 1 & NR 3 ENG IAW JRH, FOUND NORMAL ENGINE INDICATION.  DUE TO HISTORY FOR NR 3 ENG EPR IND SPLIT AT TAKEOFF POWER  ASSURANCE TABLE ON AMM 71-02-09-5-2. ACFT OK FOR SERVICE.
